# SDR AALA202508056094

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 42,152 hours, 17,974 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Zone 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT STRONG CHEMICAL SMELL (SMELLS LIKE FERTILIZER) ON DESCENT AND THEN AGAIN ON THE GROUND WITH THE HIGH PRESSURE CART ATTACHED AND THE PACKS SELECTED ON. VERIFIED ENGINE OIL LEAKING OUT OF APU DRAIN MAST. VERIFIED ENGINE OIL LEAKING OUT OF APU DRAIN MAST. REMOVE AND REPLACED AFT BEARING OIL RETURN TUBE. OPERATIONAL LEAK CHECK GOOD. REF CMM 49-26-95.
